# SDR MALA964884

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 438.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A DENT IN THE FUSELAGE SKIN AT FS 438.06 AND WL 75.13.  THEY FABRICATED AND INSTALLED AN EXTERNAL DOUBLER IAW 53-90-20.  (M)
